# SDR UPS05444801

- Difficulty date: June 15, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 73,825 hours, 21,397 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1800 BL 0 AND FLOORBEAM UPPER FLANGE CRACKED.  CRACK LENGTH 2.5 IN. AFT CARGO BAY BS 1800 LBL 22  TO RBL 40  FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 51-40-04 FIG 2.
